# SDR EE4Y2000003

- Difficulty date: April 19, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N621AC
- Make and model: Boeing 737230
- Aircraft serial: 23156
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Part time: 30,933 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION FOUND RIGHT WING OUTBOARD FLAP LOWER KSI MID-SECTION DELAMINATED BETWEEN WBL 390 AND WBL 397.  REASON FOR THIS DAMAGE WAS UNKNOWN.  (X)
